MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG SOMATOM GO.UP; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

SIEMENS HEALTHINEERS AG SOMATOM GO.UP; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number 11061620
Medical Device Problem Code Radiation Output Problem (4026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens has completed an investigation of the event.The technical investigation has identified that the system had an inconsistency in timing which caused the exception.Despite additional radiation dose for the repetition of the topogram scan, there was no other harm reported.The delay did not cause any other negative health consequences to the patient.This report is filed with an abundance of caution.
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the somatom go.Up ct system.The user reported that a scan of an 84-year-old female potential stroke patient was not possible after creating the topo.The preparation symbol (green circle) was spinning; but never changed.According to the user, this resulted in a 30-minute delay in diagnosis.

Brand Name
SOMATOM GO.UP
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
meredith adams
40 liberty blvd.
malvern, PA 19355
4843231631
MDR Report Key20852121
Report Number3004977335-2024-00144
Device Sequence Number8100207
Product Code JAK
UDI-Device Identifier04056869051314
UDI-Public(01)04056869051314
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K211373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11061620
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2024
Initial Report FDA Received Date12/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient Age84 YR
Patient SexFemale